uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Tug-of-war, market manipulation, and option pricing
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
University of Jyväskylä, Jyväskylä, Finland.
2017 (English)In: Mathematical Finance, ISSN 0960-1627, E-ISSN 1467-9965, Vol. 27, no 2, 279-312 p.Article in journal (Refereed) Published
Abstract [en]

We develop an option pricing model based on a tug-of-war game. This two-playerzero-sum stochastic differential game is formulated in the context of a multidimen-sional financial market. The issuer and the holder try to manipulate asset price pro-cesses in order to minimize and maximize the expected discounted reward. We provethat the game has a value and that the value function is the unique viscosity solutionto a terminal value problem for a parabolic partial differential equation involving thenonlinear and completely degenerate infinity Laplace operator.

Place, publisher, year, edition, pages
2017. Vol. 27, no 2, 279-312 p.
Keyword [en]
infinity Laplace, nonlinear parabolic partial differential equation, option pricing, stochastic differential game, tug-of-war
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-214209DOI: 10.1111/mafi.12090ISI: 000397560600001OAI: oai:DiVA.org:uu-214209DiVA: diva2:684421
Available from: 2014-01-08 Created: 2014-01-08 Last updated: 2017-05-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Nyström, Kaj

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Mathematical Finance
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 635 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf